# SDR SWAA2013040214405

- Difficulty date: March 30, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 48,526 hours, 28,119 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: D00058
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - T/E FLAPS STOPPED MOVING AT LESS THAN POSITION 1 OPERATED FLAPS USING ALTERNATE FLAPS SWITCH.  REMOVED AND REPLACED FLAP/SLAT ELECTRONIC UNIT PER M/M.
